# SDR FFS2002F00005

- Difficulty date: April 18, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K081
- Part serial: 11540443
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WALK AROUND CHECK REVEALED A SECTION OF TREAD APPROXIMATELY 16 INCH X 5 INCH MISSING FROM RIGHT HAND INBOARD TIRE.  APPARENTLY THE TREAD HAD SEPARATED UPON LANDING AND IMPACTED THE RIGHT INBOARD FLAP SEGMENT DAMAGING THE FLAP NACELLE FAIRING, LOWER AFT SKIN AND TRIALING EDGE RIB.  TREAD SEPARATION APPEARS TO HAVE OCCURRED IN CORD LAYER, NOT IN RECAP BOND.
